Joseph Zielinski


Locally Roelcke precompact Polish groups, pdf.

Compact metrizable structures and classification problems, (with C. Rosendal), Journal of Symbolic Logic, 83(1):165-186 (2018), doi:10.1017/jsl.2017.39, pdf.

An automorphism group of an ω-stable structure that is not locally (OB), Mathematical Logic Quarterly, 62(6):547-551 (2016), doi:10.1002/malq.201500074, pdf.

The complexity of the homeomorphism relation between compact metric spaces, Advances in Mathematics, 291:635 - 645 (2016), doi:10.1016/j.aim.2015.11.051, pdf.